February  2021, 15(1): 55-64. doi: 10.3934/amc.2020042

A new class of $ p $-ary regular bent functions

1. 

School of Mathematics and Information, China West Normal University, Sichuan Nanchong, 637002, China

2. 

School of Mathematical Sciences, Peking University, Beijing, 100871, China

3. 

School of Science, Hangzhou Dianzi University, Hangzhou, Zhejiang, 310018, China

4. 

Center of Applied Mathematics, School of Mathematics, Tianjin University, Tianjin, 300072, China

* Corresponding author: Chunming Tang

Received  March 2019 Revised  July 2019 Published  November 2019

Fund Project: This work is supported by the National Natural Science Foundation of China (Grant No. 11871058, 61672059, 11701129, 11531002). C. Tang also acknowledges support from 14E013, CXTD2014-4 and the Meritocracy Research Funds of China West Normal University. Y. Qi and M. Zhou also acknowledge support from Zhejiang provincial Natural Science Foundation of China (LQ17A010008, LQ16A010005)

Bent functions have many important applications in cryptography and coding theory. This paper considers a class of
$ p $
-ary functions with the Dillon exponent of the form
$ f(x) = \sum\limits_{i = 0}^{q-1}(Tr^n_1(a_1x^{(r i+s)(q-1)})+Tr^n_1(a_2x^{(r i+s)(q-1)+\frac{q^2-1}{2}}))+bx^{\frac{q^2-1}{2}}, $
where
$ n = 2m $
,
$ q = p^m $
,
$ p $
is an odd prime,
$ a_1,a_2\in \mathbb{F}_{p^n} $
, and
$ b\in \mathbb{F}_p $
. With the help of Kloosterman sums, we present an explicit characterization of these
$ p $
-ary regular bent functions for the case
$ gcd(s-r,\frac{q+1}{2}) = 1 $
and
$ gcd(r,q+1) = 1 $
or
$ 2 $
. Our results generalize results of Li et al. [IEEE Trans. Inf. Theory 59 (2013) 1818-1831].
Citation: Chunming Tang, Maozhi Xu, Yanfeng Qi, Mingshuo Zhou. A new class of $ p $-ary regular bent functions. Advances in Mathematics of Communications, 2021, 15 (1) : 55-64. doi: 10.3934/amc.2020042
References:
[1]

A. CanteautP. Charpin and G. M. Kyureghyan, A new class of monomial bent functions, Finite Fields Appl., 14 (2008), 221-241.  doi: 10.1016/j.ffa.2007.02.004.  Google Scholar

[2]

P. Charpin and G. M. Kyureghyan, Cubic monomial bent functions: A subclass of $\mathcal{M}$, SIAM J. Discr. Math., 22 (2008), 650-665.  doi: 10.1137/060677768.  Google Scholar

[3]

P. CharpinE. Pasalic and C. Tavernier, On bent and semi-bent quadratic boolean functions, IEEE Trans. Inf. Theory, 51 (2005), 4286-4298.  doi: 10.1109/TIT.2005.858929.  Google Scholar

[4]

J. F. Dillon, Elementary Hadamard difference sets, Thesis (Ph.D.)-University of Maryland, College Park, (1974), 126 pp.  Google Scholar

[5]

H. DobbertinG. LeanderA. CanteautC. CarletP. Felke and P. Gaborit, Construction of bent functions via Niho power functions, J. Comb. Theory Ser. A, 113 (2006), 779-798.  doi: 10.1016/j.jcta.2005.07.009.  Google Scholar

[6]

T. Helleseth and A. Kholosha, On generalized bent functions, Proc. IEEE Inf. Theory Appl. Workshop, (2010), 1–6. doi: 10.1109/ITA.2010.5454124.  Google Scholar

[7]

T. Helleseth and A. Kholosha, Sequences, bent functions and Jacob-sthal sums, Sequences and Their Applications-SETA 2010, Lecture Notes Comput. Sci. Springer, Berlin, 6338 (2010), 416-429.  doi: 10.1007/978-3-642-15874-2_35.  Google Scholar

[8]

T. Helleseth and A. Kholosha, Monomial and quadratic bent functions over the finite fields of odd characteristic, IEEE Trans. Inf. Theory, 52 (2006), 2018-2032.  doi: 10.1109/TIT.2006.872854.  Google Scholar

[9]

W. J. JiaX. Y. ZengT. Helleseth and C. L. Li, A class of binomial bent functions over the finite fields of odd characteristic, IEEE Trans. Inf. Theory, 58 (2012), 6054-6063.  doi: 10.1109/TIT.2012.2199736.  Google Scholar

[10]

P. V. KumarR. A. Scholtz and L. R. Welch, Generalized bent functions and their properties, J. Combin. Theory Ser. A, 40 (1985), 90-107.  doi: 10.1016/0097-3165(85)90049-4.  Google Scholar

[11]

N. G. Leander, Monomial bent functions, IEEE Trans. Inf. Theory, 52 (2006), 738-743.  doi: 10.1109/TIT.2005.862121.  Google Scholar

[12]

N. LiT. Helleseth and X. H. Tang andd A. Kholosha, Several new classes of bent functions from Dillon exponents, IEEE Trans. Inf. Theory, 59 (2013), 1818-1831.  doi: 10.1109/TIT.2012.2229782.  Google Scholar

[13] R. Lidl and H. Niederreiter, Introduction to Finite Fields and Their Applications, Cambridge University Press, 1994.  doi: 10.1017/CBO9781139172769.  Google Scholar
[14]

S. Mesnager, Bent and hyper-bent functions in polynomial form and their link with some exponential sums and Dickson polynomials, IEEE Trans. Inf. Theory, 57 (2011), 5996-6009.  doi: 10.1109/TIT.2011.2124439.  Google Scholar

[15]

S. Mesnager and J.-P. Flori, Hyperbent functions via Dillon-like exponents, IEEE Trans. Inf. Theory, 59 (2013), 3215-3232.  doi: 10.1109/TIT.2013.2238580.  Google Scholar

[16]

C. M. Tang, Y. F. Qi, M. Z. Xu, B. C. Wang and Y. X. Yang, A new class of hyper-bent Boolean functions in binomial forms [Online], Available: https://arXiv.org/abs/1112.0062v2. Google Scholar

[17]

N. Y. Yu and G. Gong, Constructions of quadratic bent functions in polynomial forms, IEEE Trans. Inf. Theory, 52 (2006), 3291-3299.  doi: 10.1109/TIT.2006.876251.  Google Scholar

[18]

D. B. ZhengL. Yu and L. Hu, On a class of binomial bent functions over the finite fields of odd characteristic, Applicable Algebra in Engineering, Communication and Computing, 24 (2013), 461-475.  doi: 10.1007/s00200-013-0202-3.  Google Scholar

show all references

References:
[1]

A. CanteautP. Charpin and G. M. Kyureghyan, A new class of monomial bent functions, Finite Fields Appl., 14 (2008), 221-241.  doi: 10.1016/j.ffa.2007.02.004.  Google Scholar

[2]

P. Charpin and G. M. Kyureghyan, Cubic monomial bent functions: A subclass of $\mathcal{M}$, SIAM J. Discr. Math., 22 (2008), 650-665.  doi: 10.1137/060677768.  Google Scholar

[3]

P. CharpinE. Pasalic and C. Tavernier, On bent and semi-bent quadratic boolean functions, IEEE Trans. Inf. Theory, 51 (2005), 4286-4298.  doi: 10.1109/TIT.2005.858929.  Google Scholar

[4]

J. F. Dillon, Elementary Hadamard difference sets, Thesis (Ph.D.)-University of Maryland, College Park, (1974), 126 pp.  Google Scholar

[5]

H. DobbertinG. LeanderA. CanteautC. CarletP. Felke and P. Gaborit, Construction of bent functions via Niho power functions, J. Comb. Theory Ser. A, 113 (2006), 779-798.  doi: 10.1016/j.jcta.2005.07.009.  Google Scholar

[6]

T. Helleseth and A. Kholosha, On generalized bent functions, Proc. IEEE Inf. Theory Appl. Workshop, (2010), 1–6. doi: 10.1109/ITA.2010.5454124.  Google Scholar

[7]

T. Helleseth and A. Kholosha, Sequences, bent functions and Jacob-sthal sums, Sequences and Their Applications-SETA 2010, Lecture Notes Comput. Sci. Springer, Berlin, 6338 (2010), 416-429.  doi: 10.1007/978-3-642-15874-2_35.  Google Scholar

[8]

T. Helleseth and A. Kholosha, Monomial and quadratic bent functions over the finite fields of odd characteristic, IEEE Trans. Inf. Theory, 52 (2006), 2018-2032.  doi: 10.1109/TIT.2006.872854.  Google Scholar

[9]

W. J. JiaX. Y. ZengT. Helleseth and C. L. Li, A class of binomial bent functions over the finite fields of odd characteristic, IEEE Trans. Inf. Theory, 58 (2012), 6054-6063.  doi: 10.1109/TIT.2012.2199736.  Google Scholar

[10]

P. V. KumarR. A. Scholtz and L. R. Welch, Generalized bent functions and their properties, J. Combin. Theory Ser. A, 40 (1985), 90-107.  doi: 10.1016/0097-3165(85)90049-4.  Google Scholar

[11]

N. G. Leander, Monomial bent functions, IEEE Trans. Inf. Theory, 52 (2006), 738-743.  doi: 10.1109/TIT.2005.862121.  Google Scholar

[12]

N. LiT. Helleseth and X. H. Tang andd A. Kholosha, Several new classes of bent functions from Dillon exponents, IEEE Trans. Inf. Theory, 59 (2013), 1818-1831.  doi: 10.1109/TIT.2012.2229782.  Google Scholar

[13] R. Lidl and H. Niederreiter, Introduction to Finite Fields and Their Applications, Cambridge University Press, 1994.  doi: 10.1017/CBO9781139172769.  Google Scholar
[14]

S. Mesnager, Bent and hyper-bent functions in polynomial form and their link with some exponential sums and Dickson polynomials, IEEE Trans. Inf. Theory, 57 (2011), 5996-6009.  doi: 10.1109/TIT.2011.2124439.  Google Scholar

[15]

S. Mesnager and J.-P. Flori, Hyperbent functions via Dillon-like exponents, IEEE Trans. Inf. Theory, 59 (2013), 3215-3232.  doi: 10.1109/TIT.2013.2238580.  Google Scholar

[16]

C. M. Tang, Y. F. Qi, M. Z. Xu, B. C. Wang and Y. X. Yang, A new class of hyper-bent Boolean functions in binomial forms [Online], Available: https://arXiv.org/abs/1112.0062v2. Google Scholar

[17]

N. Y. Yu and G. Gong, Constructions of quadratic bent functions in polynomial forms, IEEE Trans. Inf. Theory, 52 (2006), 3291-3299.  doi: 10.1109/TIT.2006.876251.  Google Scholar

[18]

D. B. ZhengL. Yu and L. Hu, On a class of binomial bent functions over the finite fields of odd characteristic, Applicable Algebra in Engineering, Communication and Computing, 24 (2013), 461-475.  doi: 10.1007/s00200-013-0202-3.  Google Scholar

[1]

Muhammad Aslam Noor, Khalida Inayat Noor. Properties of higher order preinvex functions. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 431-441. doi: 10.3934/naco.2020035

[2]

Jong Yoon Hyun, Yoonjin Lee, Yansheng Wu. Connection of $ p $-ary $ t $-weight linear codes to Ramanujan Cayley graphs with $ t+1 $ eigenvalues. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020133

[3]

Wei Liu, Pavel Krejčí, Guoju Ye. Continuity properties of Prandtl-Ishlinskii operators in the space of regulated functions. Discrete & Continuous Dynamical Systems - B, 2017, 22 (10) : 3783-3795. doi: 10.3934/dcdsb.2017190

[4]

Qian Liu. The lower bounds on the second-order nonlinearity of three classes of Boolean functions. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020136

[5]

Jianfeng Lv, Yan Gao, Na Zhao. The viability of switched nonlinear systems with piecewise smooth Lyapunov functions. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1825-1843. doi: 10.3934/jimo.2020048

[6]

Lei Lei, Wenli Ren, Cuiling Fan. The differential spectrum of a class of power functions over finite fields. Advances in Mathematics of Communications, 2021, 15 (3) : 525-537. doi: 10.3934/amc.2020080

[7]

Davide La Torre, Simone Marsiglio, Franklin Mendivil, Fabio Privileggi. Public debt dynamics under ambiguity by means of iterated function systems on density functions. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021070

[8]

Dariusz Idczak. A Gronwall lemma for functions of two variables and its application to partial differential equations of fractional order. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021019

[9]

Mengjie Zhang. Extremal functions for a class of trace Trudinger-Moser inequalities on a compact Riemann surface with smooth boundary. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021038

[10]

Isabeau Birindelli, Françoise Demengel, Fabiana Leoni. Boundary asymptotics of the ergodic functions associated with fully nonlinear operators through a Liouville type theorem. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3021-3029. doi: 10.3934/dcds.2020395

[11]

Ruonan Liu, Run Xu. Hermite-Hadamard type inequalities for harmonical $ (h1,h2)- $convex interval-valued functions. Mathematical Foundations of Computing, 2021  doi: 10.3934/mfc.2021005

[12]

Hakan Özadam, Ferruh Özbudak. A note on negacyclic and cyclic codes of length $p^s$ over a finite field of characteristic $p$. Advances in Mathematics of Communications, 2009, 3 (3) : 265-271. doi: 10.3934/amc.2009.3.265

[13]

Jennifer D. Key, Bernardo G. Rodrigues. Binary codes from $ m $-ary $ n $-cubes $ Q^m_n $. Advances in Mathematics of Communications, 2021, 15 (3) : 507-524. doi: 10.3934/amc.2020079

[14]

Meiqiang Feng, Yichen Zhang. Positive solutions of singular multiparameter p-Laplacian elliptic systems. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021083

[15]

Shuang Wang, Dingbian Qian. Periodic solutions of p-Laplacian equations via rotation numbers. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021060

[16]

Amira Khelifa, Yacine Halim. Global behavior of P-dimensional difference equations system. Electronic Research Archive, , () : -. doi: 10.3934/era.2021029

[17]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[18]

Alfonso Castro, Jorge Cossio, Sigifredo Herrón, Carlos Vélez. Infinitely many radial solutions for a $ p $-Laplacian problem with indefinite weight. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021058

[19]

Kazeem Olalekan Aremu, Chinedu Izuchukwu, Grace Nnenanya Ogwo, Oluwatosin Temitope Mewomo. Multi-step iterative algorithm for minimization and fixed point problems in p-uniformly convex metric spaces. Journal of Industrial & Management Optimization, 2021, 17 (4) : 2161-2180. doi: 10.3934/jimo.2020063

[20]

Xuping Zhang. Pullback random attractors for fractional stochastic $ p $-Laplacian equation with delay and multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021107

2019 Impact Factor: 0.734

Metrics

  • PDF downloads (147)
  • HTML views (527)
  • Cited by (0)

Other articles
by authors

[Back to Top]